# SDR P5CA9600869

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Vlv Plate
- Part number: 7289354
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE FOR LOCKOUT OF NR 3 ENGINE HIGH STAGE BLEED VALVE BROKEN.  REPLACED BROKEN LOCKOUT PLATE PER BAC MM 36-11-05.
